# SDR CA110304001

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Departed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FROM AIRPORT, OPERATOR REPORTED RT INBD MAIN WHEEL AND BRAKE DEPARTED ACFT DURING TAKEOFF.  WHEEL NUT STILL ATTACHED, SUSPECT BEARING FAILURE. EVENT IS UNDER INVESTIGATION BY MFG.
